# SDR AALA20011466

- Difficulty date: July 25, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER WING SKIN CORRODED IN BLACK PAINTED AREA AT EMERGENCY EXIT PATH.  BLENDED AREA. FLAPPER PEEN, REINSTALLED FASTENERS. (M)
